MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTR-34-US
Medical Device Problem Codes Perivalvular Leak (1457); Patient Device Interaction Problem (4001); Thickening of Material (4056); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Thrombosis/Thrombus (4440); Aortic Valve Insufficiency/ Regurgitation (4450); Mitral Valve Insufficiency/ Regurgitation (4451); Tricuspid Valve Insufficiency/ Regurgitation (4453)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported approximately eight years, four months following the implant of this 34mm transcatheter aortic bioprosthetic valve (tav), valve failure was reported.The primary mode of valve failure was structural valve deterioration: predominant aortic regurgitation (ar) with severe hemodynamic valve deterioration.This was characterized by a new occurrence or increase of >=2 grades of intra-prosthetic aortic regurgitation resulting in >=severe central ar.The patient was admitted and enrolled in a clinical study with existing, baseline valve failure to determine whether a redo-transcatheter aortic valve replacement procedure, tav-in-tav, was appropriate.Pre-intervention imaging was obtained which showed possible left atrial appendage thrombus versus inadequate contrast filling.Additionally, possible pannus/thrombus and leaflet thickening versus inadequate contrast filling seen inside of the tav frame.Plaque/thrombus was noted in the right circumflex iliac artery and possible plaque/thrombus seen in the native sinuses.Four days after the valve failure was identified, the patient was treated with re-intervention for the failed tav.A non-medtronic (edwards sapien) valve was implanted within the medtronic tav.No patient symptoms prior to reintervention were reported and no complications were reported as a result of this event.
 
Event or Problem Description
Additional information received indicated that the study baseline transthoracic echocardiogram (tte) identified a mean aortic gradient (mgv2) of 7.95 millimeters of mercury (mm hg), an aortic valve area (ava) of 2.52 centimeters squared (cm2), a max aortic valve velocity (v2) of 1.99 meters per second (m/sec), severe total aortic prosthetic regurgitation with severe prosthetic transvalvular regurgitation.Mild mitral regurgitation (mr) and mild tricuspid regurgitation (tr) were also present.
 
Additional Manufacturer Narrative
Updated data: b5, h6 corrected data: h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received which indicated that mild paravalvular leak was present immediately after the index tav implant procedure.
 
Additional Manufacturer Narrative
Updated data: b5.H6.H6.The codes present in section h6.Correspond to multiple components/products that comprise this reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT R TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353 091708096
MDR Report Key23967276
Report Number9617601-2026-00054
Device Sequence Number15788508
Product Code NPT
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2018
Device Model NumberEVOLUTR-34-US
Device Catalogue NumberEVOLUTR-34-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/12/2026
04/09/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/09/2026
05/06/2026
Date Device Manufactured11/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO; NO.
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient SexMale
Patient Weight185 LB
Patient RaceWhite